×

Fixed points of elementary commutative groups. (English) Zbl 0116.40404


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] André Blanchard, Sur les variétés analytiques complexes, Ann. Sci. Ecole Norm. Sup. (3) 73 (1956), 157 – 202 (French). · Zbl 0073.37503
[2] Armand Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115 – 207 (French). · Zbl 0052.40001
[3] Armand Borel, The Poincaré duality in generalized manifolds, Michigan Math. J. 4 (1957), 227 – 239. · Zbl 0142.40402
[4] A. Borel and J. C. Moore, Homology in locally compact spaces and generalized manifolds (to appear). · Zbl 0116.40301
[5] Glen E. Bredon, Orientation in generalized manifolds and applications to the theory of transformation groups, Michigan Math. J. 7 (1960), 35 – 64. · Zbl 0146.19702
[6] Haskell Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. 21 (1954), 209 – 224. · Zbl 0058.16605
[7] P. E. Conner, On the action of the circle group, Michigan Math. J. 4 (1957), 241 – 247. · Zbl 0081.39001
[8] P. E. Conner and E. E. Floyd, Orbit spaces of circle groups of transformations, Ann. of Math. (2) 67 (1958), 90 – 98. · Zbl 0079.38903
[9] E. E. Floyd, On periodic maps and the Euler characteristics of associated spaces, Trans. Amer. Math. Soc. 72 (1952), 138 – 147. · Zbl 0046.16603
[10] Theodore Frankel, Fixed points and torsion on Kähler manifolds, Ann. of Math. (2) 70 (1959), 1 – 8. · Zbl 0088.38002
[11] Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119 – 221 (French). · Zbl 0118.26104
[12] S. D. Liao, A theorem on periodic transformations of homology spheres, Ann. of Math. (2) 56 (1952), 68 – 83. · Zbl 0049.39903
[13] P. A. Smith, Fixed points of periodic transformations, Appendix B in Lefschetz, Algebraic topology, 1942.
[14] C. T. Yang, Transformation groups on a homological manifold, Trans. Amer. Math. Soc. 87 (1958), 261 – 283. · Zbl 0080.38301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.